Florida, 2012Damaging Wind in Florida, April 13, 2012
April 13, 2012 · NWS MFL · 1 event in 1 county or zone
A weak surface trough of low pressure was located near Palm Beach County and extending east into the Bahamas leading to scattered thunderstorms in the afternoon across South Florida.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A weak surface trough of low pressure was located near Palm Beach County and extending east into the Bahamas leading to scattered thunderstorms in the afternoon across South Florida.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Apr 13, 12:50 PM EST, 45 minutes earlier.
Area forecast discussion, Apr 13, 12:50 PM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
150 PM EDT FRI APR 13 2012
.AVIATION...
WEAK SURFACE TROUGH IS HELPING TO PRODUCE SCATTERED SHRAS/TSRAS
ACROSS MAINLY THE EAST COAST TERMINAL SITES. WITH WEAK MID LEVEL
FLOW THESE STORMS ARE SLOW MOVING AND WILL LINGER IN THE VICINITY
FOR THE NEXT SEVERAL HOURS. ADDITIONAL DEVELOPMENT MAY BE POSSIBLE
THROUGH THE EVENING AND OVERNIGHT HOURS AS AN H5 SHORTWAVE OVER
THE EASTERN GULF SWEEPS BY. EASTERLY FLOW WILL INCREASE
DRAMATICALLY AFTER MIDNIGHT TONIGHT AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN BUILDING HIGH PRESSURE ACROSS THE WESTERN
ATLANTIC AND LOWER PRESSURE ACROSS THE CARIBBEAN.
&&
.PREV DISCUSSION... /ISSUED 932 AM EDT FRI APR 13 2012/
UPDATE...
TEMPERATURES HAVE ALREADY SOARED INTO THE MID TO UPPER 70S ALONG
THE ATLANTIC COAST AS OF 13Z. MOISTURE WILL CONTINUE TO INCREASE
THROUGH THE DAY WITH DEEPEST MOISTURE REMAINING OFFSHORE THE
ATLANTIC BEACHES. CHANCES FOR SHOWERS WILL INCREASE THROUGH THE
DAY MAINLY ALONG THE ATLANTIC COASTAL COUNTIES. A WEAK H5
SHORTWAVE WILL SWING THROUGH THE SOUTH FLORIDA PENINSULA LATER
TODAY FURTHER ENHANCING SHOWER CHANCES. ONGOING FORECAST LOOKS
GOOD ATTM AND NO UPDATES ARE PLANNED.
PREV DISCUSSION... /ISSUED 732 AM EDT FRI APR 13 2012/
AVIATION...THRU. 12Z SATURDAY.
THE BEST CHANCE OF SHOWERS AND POSSIBLY A THUNDERSTORM OR TWO WILL
REMAIN OVER THE EAST COAST TERMINALS AND OUT ACROSS THE ADJACENT
ATLANTIC WATERS AS A WEAK SHORTWAVE UPPER TROUGH APPROACHES FROM
THE NORTHWEST AND A WEAK SURFACE BOUNDARY REMAINS NEAR/OVER THE
LOCAL AREA. CONFIDENCE OF THE EXACT TIMING AND LOCATION OF THE
SHOWER COVERAGE IS NOT HIGH ENOUGH AT THIS TIME TO INSERT IN THIS
TAF PACKAGE AS THE RAINFALL CHANCES ONLY REMAIN IN THE 20-30 PERCENT
RANGE. WINDS WILL BE FAIRLY LIGHT WITH A FEW MODERATE GUSTS THROUGH
THE LATE MORNING AND AFTERNOON PERIOD. OTHERWISE...VFR CONDITIONS TO
CONTINUE THROUGH THE BULK OF THE PERIOD. 85/AG
PREV DISCUSSION... /ISSUED 400 AM EDT FRI APR 13 2012/
SOME RAINFALL POSSIBLE TODAY INTO SATURDAY BEFORE DRY WEATHER
RETURNS TO THE AREA FOR SUNDAY INTO EARLY NEXT WEEK...
DISCUSSION...
HIGH PRESSURE WAS LOCATED OVER THE SOUTHEAST UNITED STATES EARLY
THIS MORNING...WITH A WEAK TROUGH OF LOW PRESSURE OVER THE BAHAMA
ISLANDS EXTENDING WEST INTO PALM BEACH COUNTY. THE HIGH WILL
STRENGTHEN THIS WEEKEND WHILE REMAINING NEARLY STATIONARY OVER THE
SOUTHEAST UNITED STATES...AS THE TROUGH OF LOW PRESSURE SLOWLY
WASHES OUT OVER THE CWA. AT THE SAME TIME...A MID LEVEL SHORT
WAVE LOCATED OVER THE GULF COAST STATES WILL ALSO MOVE SOUTHEAST
AND THROUGH SOUTH FLORIDA ON SATURDAY.
THIS WEATHER PATTERN WILL ALLOW FOR ISOLATED SHOWERS OVER THE EAST
COAST METRO AREAS TODAY WITH EVEN SCATTERED COVERAGE OVER PALM
BEACH COUNTY METRO AREA. THE ISOLATED TO SCATTERED SHOWERS WILL
CONTINUE OVER THE EAST COAST METRO AREAS OF THE CWA TONIGHT BEFORE
BECOMING MORE SCATTERED IN NATURE ON SATURDAY. THERE COULD EVEN BE
A FEW THUNDERSTORMS LATE TONIGHT INTO SATURDAY OVER THE EAST COAST
METRO AREAS...DUE TO THE MID LEVEL SHORT WAVE MOVING THROUGH THE
AREA. REST OF THE CWA WILL REMAIN MOSTLY DRY TODAY INTO
TONIGHT...BEFORE ISOLATED TO SCATTERED SHOWERS ARE POSSIBLE ON
SATURDAY.
ONCE THE SHORT WAVE MOVES EAST OF SOUTH FLORIDA SATURDAY NIGHT...DRY
WEATHER WILL THEN RETURN TO THE AREA FOR SUNDAY. SO WILL CONTINUE
A SLIGHT CHANCE OF SHOWERS SATURDAY EVENING BEFORE GOING DRY FOR
SATURDAY NIGHT INTO SUNDAY OVER SOUTH FLORIDA.
THE EASTERLY WINDS WILL ALSO INCREASE THIS AFTERNOON INTO
TONIGHT AND BECOME BREEZY TO WINDY THIS WEEKEND. THIS WILL LEAD TO
AN INCREASE IN THE RISK OF RIP CURRENTS ALONG THE EAST COAST
BEACHES OF SOUTH FLORIDA TODAY INTO THIS WEEKEND.
EXTENDED FORECAST...
THE HIGH WILL SLOWLY DRIFT SOUTHEAST INTO THE WESTERN ATLANTIC
WATERS FROM THE SOUTHEAST UNITED STATES EARLY TO MIDDLE OF NEXT
WEEK. THIS WILL ALLOW FOR THE PRESSURE GRADIENT TO RELAX OVER THE
CWA...AND ALLOW FOR THE WINDS TO BECOME MORE SOUTHEASTERLY OVER
THE CWA BY EARLY NEXT WEEK. THE DRY WEATHER WILL ALSO REMAIN IN
PLACE OVER THE AREA FOR EARLY TO MIDDLE OF NEXT WEEK.
TOWARD THE END OF NEXT WEEK...A WEAK COLD FRONT CURRENTLY LOCATED OVER
THE CENTRAL UNITED STATES WILL MOVE SOUTHEAST AND INTO NORTH OR CENTRAL
FLORIDA BEFORE STALLING OUT. THIS WILL ALLOW FOR SOME LOW LEVEL
MOISTURE TO WORK BACK INTO THE CWA FOR THE END OF NEXT WEEK. SO
HAVE ADDED A SLIGHT CHANCE OF SHOWERS FOR THE AREA FOR END OF NEXT
WEEK.
MARINE...
THE WINDS WILL BE FROM THE EASTERLY DIRECTION TODAY INTO THIS
WEEKEND WITH SPEEDS INCREASING TO BREEZY CONDITIONS TONIGHT BEFORE
INCREASING TO SCA CONDITIONS THIS WEEKEND. THIS WILL ALLOW FOR THE
SEAS IN THE ATLANTIC WATERS TO INCREASE TO AROUND 7 FEET BY
SATURDAY. FOR THE GULF SIDE...THE SEAS WILL BE REMAIN BELOW 7 FEET
TODAY INTO THIS WEEKEND. SO A SCA COULD BE ISSUED LATER TODAY OR
TONIGHT FOR MOST OR ALL OF THE LOCAL WATERS FOR THIS WEEKEND.
FIRE WEATHER...
TEMPERATURES WILL ONCE AGAIN WARM UP INTO THE UPPER 80S TO NEAR 90
OVER GLADES...HENDRY...AND INLAND COLLIER COUNTIES THIS AFTERNOON.
AT THE SAME TIME...THE GROUNDS ARE VERY DRY OVER THIS AREA. THESE
CONDITIONS WILL ONCE AGAIN ALLOW FOR THE RELATIVE HUMIDITIES TO
FALL INTO THE UPPER 20S TO LOWER 30S FOR 4 HOURS OR MORE THIS
AFTERNOON. THE ENERGY RELEASE COMPONENT IS ALSO IN THE MID 30S FOR
THESE AREAS. THEREFORE...A RED FLAG WARNING WILL BE ISSUED FOR
GLADES...HENDRY...AND INLAND COLLIER COUNTIES FOR THIS AFTERNOON.
REST OF THE CWA SHOULD SEE THE RELATIVE HUMIDITIES SHOULD REMAIN
ABOVE THE 35 PERCENT CRITICAL VALUE...BUT COULD FALL INTO THE
UPPER 30S FOR COUPLE OF HOURS THIS AFTERNOON ESPECIALLY OVER THE
EASTERN INTERIOR AREAS OF THE CWA. WE WILL CONTINUE TO MONITOR
THE EASTERN INTERIOR AREAS ON THE RELATIVE HUMIDITIES THROUGH
TODAY TO SEE IF A SHORT FUSE RED FLAG WARNING WILL BE NEEDED.
THE RELATIVE HUMIDITIES ON SATURDAY WILL SHOULD REMAIN ABOVE 35
PERCENT DUE TO THE INCREASE IN MOISTURE OVER THE AREA.
HOWEVER...ON SUNDAY...THE RELATIVE HUMIDITIES COULD FALL BELOW 35
PERCENT OVER THE NORTHWEST INTERIOR AREAS DUE TO DRIER AIR WORKING
INTO THE AREA. WE WILL CONTINUE TO MONITOR THE LATEST MODEL RUNS
ON THE RELATIVE HUMIDITIES FOR SUNDAY OVER THE CWA.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 68 82 70 81 / 30 40 20 10
FORT LAUDERDALE 70 83 72 82 / 30 40 20 10
MIAMI 69 84 71 83 / 30 40 20 10
NAPLES 67 87 67 86 / 20 20 20 10
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
DISCUSSION/MARINE/FIRE...60/BD
AVIATION/RADAR...10/CD
Hazardous weather outlook, Apr 13, 12:13 PM EST, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
113 PM EDT FRI APR 13 2012
AMZ610-630-FLZ063-066>075-168-172>174-140815-
LAKE OKEECHOBEE-BISCAYNE BAY-GLADES-HENDRY-INLAND PALM BEACH-
METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE-
COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE-
FAR SOUTH MIAMI DADE-
113 PM EDT FRI APR 13 2012
...SLIGHT CHANCE OF THUNDERSTORMS...
...SLIGHT RISK OF RIP CURRENTS ATLANTIC BEACHES LATE...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS
EXPECTED...MAINLY LATER TODAY AND THROUGH THE NIGHT TONIGHT AS
ONSHORE WINDS AND SURF BEGIN TO INCREASE.
THUNDERSTORMS: THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS
EAST COAST AREAS AND OVER THE ADJACENT ATLANTIC WATERS TODAY AND
TONIGHT. THE PRIMARY RISK WITH THE THUNDERSTORMS WOULD BE
OCCASIONAL LIGHTNING STRIKES...HEAVY RAINFALL AND GUSTY WINDS.
WIND: GUSTY WINDS UP TO 40 MPH WILL BE POSSIBLE AS A RESULT OF
HEAVIER THUNDERSTORMS.
FLOODING: MOST THUNDERSTORMS ARE SLOW MOVING. THEREFORE LOCALIZED
STREET FLOODING WILL BE POSSIBLE IN HEAVIER DOWNPOURS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
EASTERLY WINDS WILL BEGIN TO INCREASE LATE TONIGHT INTO SATURDAY
WHICH WILL RESULT IN A MODERATE TO HIGH RISK OF RIP CURRENTS AT
THE ATLANTIC BEACHES THROUGH THE WEEKEND. SEAS WILL ALSO REACH
ADVISORY LEVELS SATURDAY OVER THE GULF STREAM WATERS...THEN SLOWLY
TREND DOWN TO BELOW ADVISORY LEVELS SUNDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Apr 13, 10:51 AM EST, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1151 AM EDT FRI APR 13 2012
FLZ072-172-131615-
COASTAL BROWARD COUNTY FL METRO BROWARD COUNTY FL
1151 AM EDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EAST CENTRAL BROWARD COUNTY
* UNTIL 1215 PM EDT
* AT 1147 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
HEAVY SHOWER NEAR OAKLAND PARK...AND MOVING SOUTHEAST AT 5 MPH.
A TRAINED WEATHER SPOTTER REPORTED A WEAK FUNNEL CLOUD NEAR
INTERSTATE 95 AND COMMERCIAL BOULEVARD.
* THE STORM WILL AFFECT...
OAKLAND PARK...
LAUDERDALE BY THE SEA...
WILTON MANORS...
AND SURROUNDING COMMUNITIES.
ALSO...IS DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.
LAT...LON 2624 8008 2617 8009 2615 8010 2613 8009
2601 8011 2600 8012 2622 8023 2630 8013
2626 8007
TIME...MOT...LOC 1548Z 321DEG 6KT 2620 8014Special weather statement, Apr 13, 11:00 AM EST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1200 PM EDT FRI APR 13 2012
FLZ067-068-071>074-168-172-173-131630-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL COASTAL PALM
BEACH COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL
INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH
COUNTY FL METROPOLITAN MIAMI DADE FL
1200 PM EDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BROWARD COUNTY
NORTHERN MIAMI-DADE COUNTY
PALM BEACH COUNTY
* UNTIL 1230 PM EDT
* AT 1152 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED HEAVY SHOWERS ACROSS PALM BEACH...BROWARD...AND NORTHERN
MIAMI-DADE COUNTIES MOVING EAST AT 5 MPH. HEAVY RAIN AND LOCALIZED
FLOODING IS POSSIBLE WITH THESE SHOWERS.
* THE STORM WILL AFFECT...
LOXAHATCHEE NATIONAL WILDLIFE REFUGE...
INTERSECTION I-75 AND GRIFFIN ROAD...
SAWGRASS MILLS MALL...
SOUTHWEST RANCHES...
AND SURROUNDING COMMUNITIES.
ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.
LAT...LON 2655 8004 2600 8011 2580 8011 2573 8014
2588 8081 2625 8086 2674 8086 2671 8081
2669 8074 2677 8075 2678 8073 2675 8071
2676 8069 2681 8070 2687 8063 2695 8062
2695 8006 2680 8003 2655 8003
TIME...MOT...LOC 1556Z 284DEG 5KT 2606 8039Special weather statement, Apr 13, 11:31 AM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1231 PM EDT FRI APR 13 2012
FLZ067-068-071>074-168-172-173-131715-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL COASTAL PALM
BEACH COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL
INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH
COUNTY FL METROPOLITAN MIAMI DADE FL
1231 PM EDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BROWARD COUNTY
NORTHERN MIAMI-DADE COUNTY
PALM BEACH COUNTY
* UNTIL 115 PM EDT
* AT 1226 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED STRONG THUNDERSTORMS ACROSS PALM BEACH...BROWARD AND
NORTHERN MIAMI-DADE COUNTIES...MOVING SOUTHEAST AT 15 MPH. HEAVY
RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS.
* THE STORM WILL AFFECT...
SOUTHWEST RANCHES...
PLANTATION...
COOPER CITY...
PINES BLVD AND UNIVERSITY DRIVE...
NORTH PERRY AIRPORT...
CAROL CITY...
AND SURROUNDING COMMUNITIES.
ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.
LAT...LON 2573 8014 2589 8081 2651 8087 2668 8085
2671 8083 2670 8073 2677 8075 2678 8073
2675 8071 2676 8069 2681 8070 2687 8063
2695 8062 2695 8006 2656 8004
TIME...MOT...LOC 1630Z 295DEG 15KT 2603 8033Special weather statement, Apr 13, 12:32 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
132 PM EDT FRI APR 13 2012
FLZ067-068-071>074-172-173-131800-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL INLAND BROWARD
COUNTY FL INLAND MIAMI-DADE COUNTY FL INLAND PALM BEACH COUNTY FL
METRO BROWARD COUNTY FL METRO PALM BEACH COUNTY FL METROPOLITAN MIAMI
DADE FL
132 PM EDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BROWARD COUNTY
NORTHEASTERN MIAMI-DADE COUNTY
SOUTHERN PALM BEACH COUNTY
* UNTIL 200 PM EDT
* AT 127 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
HEAVY SHOWERS AND ISOLATED THUNDERSTORMS DEVELOPING ACROSS PORTIONS
OF MIAMI DADE...BROWARD AND PALM BEACH COUNTIES. THE GENERAL
MOVEMENT IS SLOWLY TO THE EAST. THESE HEAVY SHOWERS AND
THUNDERSTORMS ARE ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR
FUNNEL CLOUDS. IN ADDITION...MINOR URBAN FLOODING IS POSSIBLE WITH
THE HEAVIEST SHOWERS.
LAT...LON 2586 8012 2586 8015 2588 8015 2587 8016
2588 8047 2592 8067 2671 8079 2670 8073
2676 8075 2675 8071 2676 8069 2677 8051
2659 8026 2626 8009
TIME...MOT...LOC 1729Z 287DEG 6KT 2621 8051
60Special weather statement, Apr 13, 1:02 PM EST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
202 PM EDT FRI APR 13 2012
FLZ067-068-071>074-168-172-173-131830-
COASTAL BROWARD COUNTY FL COASTAL MIAMI DADE COUNTY FL COASTAL PALM
BEACH COUNTY FL INLAND BROWARD COUNTY FL INLAND MIAMI-DADE COUNTY FL
INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO PALM BEACH
COUNTY FL METROPOLITAN MIAMI DADE FL
202 PM EDT FRI APR 13 2012
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BROWARD COUNTY
NORTHEASTERN MIAMI-DADE COUNTY
SOUTHEASTERN PALM BEACH COUNTY
* UNTIL 230 PM EDT
* AT 155 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
SCATTERED STRONG THUNDERSTORMS ACROSS PALM BEACH...BROWARD...AND
NORTH MIAMI-DADE COUNTIES. THESE STORMS WERE MOVING SOUTHEAST AT
15 MPH. THESE STORMS ARE CAPABLE OF PRODUCING BRIEF HEAVY
DOWNPOURS...GUSTY WINDS IN EXCESS OF 30 MPH...AND OCCASIONAL CLOUD
TO GROUND LIGHTNING.
* THE STORM WILL AFFECT...
INTERSECTION I-75 AND U.S. 27...
WESTON...
SAWGRASS MILLS MALL...
DEERFIELD BEACH...
INTERSECTION I-75 AND GRIFFIN ROAD...
SOUTHWEST RANCHES...
AND SURROUNDING COMMUNITIES.
ALSO...DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR FUNNEL CLOUDS.
LAT...LON 2584 8014 2585 8015 2588 8015 2584 8017
2582 8017 2580 8014 2582 8017 2580 8018
2591 8061 2649 8064 2675 8050 2654 8004
TIME...MOT...LOC 1759Z 317DEG 13KT 2613 8043Thunderstorm Wind, Palm Beach
- When
- April 13, 1:35 PM EST to 1:40 PM EST
- Where
- Palm Beach County, 2.47 mi N of Boca Raton to 2.51 mi NNE of Boca Raton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 26.385, -80.085
Small trees uprooted along with broken tree branches and outdoor furniture tossed about in northern sections of Boca Raton near Spanish River Drive. Boat on Lake Rogers registered a 57 mph wind gust, with higher winds likely to the west.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Oklahoma, April 13, 201220 injured · EF1 · 66 events
- Heavy Rain in Arizona, April 13 to 14, 2012$100,000 · 1 event
- Hail and Damaging Wind in Missouri, April 13, 2012$25,000 · 2.5 in hail · 8 events
- Winter Storm and Winter Weather in Colorado, April 13 to 16, 201211 events
- Hail and Damaging Wind in Kansas, April 13, 20121 in hail · 10 events
- Frost and Freeze in West Virginia, April 13, 20128 events
- Frost and Freeze in Virginia, April 13, 20124 events
- Flooding in Puerto Rico, April 13, 20123 events
- Flash Flooding and Hail in Missouri, April 13 to 14, 20120.75 in hail · 3 events
- Heavy Snow in Utah, April 13 to 15, 20122 events
- Frost and Freeze in Maryland, April 13, 20121 event
- Frost and Freeze in Tennessee, April 13, 20121 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 370162.